# SDR AALA20170104021

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 7,375 hours, 3,520 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315313
- Condition: Separated
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT NOSE LANDING GEAR TIRE TREAD THROW. RIGHT NOSE TAXI LIGHT CONDUIT AND LOWER FUSELAGE DAMAGE. REMOVED AND REPLACED TIRE IAW MCM CARD 32-94-01. OPERATIONAL CHECK GOOD.
